# SDR ASOA2016010714349

- Difficulty date: January 7, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SUPPORT ANGLE OF FLOOR PANEL 221ALF.  BLENDED AND REMOVED CORROSION IAW SRM 51-21-06-00.  RECEIVED AND COMPLIED WITH EA 15-2016-002.
